# SDR RAIA0006007

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 2,131 hours, 1,718 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 129502
- Condition: Failed
- Location: Wing
- Part time: 2,131 hours, 1,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6305-BOS- WING ANTI-ICE FAILED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED WING ANTI-ICE HIGH PRESSURE SWITCH.
